Sta Ines Mountain Adventure Run 2023

Sta. Ines Mountain Adventure Run 2023

Unleash your competitive nature with The Pace Republic’s ๐’๐ญ๐š. ๐ˆ๐ง๐ž๐ฌ ๐Œ๐จ๐ฎ๐ง๐ญ๐š๐ข๐ง ๐€๐๐ฏ๐ž๐ง๐ญ๐ฎ๐ซ๐ž ๐‘๐ฎ๐ง ๐Ÿ๐ŸŽ๐Ÿ๐Ÿ‘!
ย 
Brave and mighty souls gather on February 11, 2022 at Barangay Cayabu, Tanay, Rizal, to conquer Rizal’s highest peak, Mt. Irid.
This event is the first Filipino race in the ๐€๐ฌ๐ข๐š ๐“๐ซ๐š๐ข๐ฅ ๐Œ๐š๐ฌ๐ญ๐ž๐ซ 2023 calendar. Score points for your Championship Qualification and Grandmaster Quest.
ย 
GENERAL GUIDELINES
1. All participants must be fully vaccinated.
2. Participants should be 18 years old and above.
a. ๐Ÿ–๐ŸŽ-๐ค๐ฆ
Entry requirement: Participant must have finished at least one ultramarathon 50km (road or trail)
ย 
b. ๐Ÿ“๐ŸŽ-๐ค๐ฆ
Entry requirement: Participant must have finished at least one full marathon 42km (road or trail)
ย 
c. ๐Ÿ‘๐Ÿ”-๐ค๐ฆ
No entry requirement
ย 
d. ๐Ÿ๐Ÿ–-๐ค๐ฆ
No entry requirement
ย 
*Virtual run as a qualifying race is accepted as long as it is done in “one-shot” and must be verifiable from the event organizer

**Due to restricted mobility during the height of the pandemic, participation of a runner without a qualifying race will depend on his/her evaluation by the race organizer.

***Experienced hikers are welcome to join. Proof of major climb must be submitted.
ย 

ย 
ROUTE PROFILE
ย 

Distance: 80 km+
Elevation Gain: 4300m+
ITRA points: 4
UTMB Index: 100K

Details:
Gun Start: 09:00PM (February 11, 2023)
1st Intermediate cut-off: 6 hours @ KM 24 La Parisukat (03:00AM February 12, 2023)
2nd Intermediate cut-off: 12 hours @ KM 44 Sta. Ines (09:00AM February 12, 2023)
Cut-off Time: 24 hours, 09:00PM (February 12, 2023)

ย 

Distance: 50km+
Elevation Gain: 3200m+
ITRA points: 3
UTMB Index: 50K

Details:
Gun Start: 02:00AM (February 12, 2023)
Intermediate cut-off: 10 hours (12NN), AS 3 Sta. Ines (KM 29)
Cut-off Time: 16 hours, 06:00PM (February 12, 2023)

ย 

Distance: 36km+
Elevation Gain: 2300m+
ITRA points: 2
UTMB Index: 50K

Details:
Gun Start: 04:00AM (February 12, 2023)
Intermediate cut-off: N/A
Cut-off Time: 12 hours, 04:00PM (February 12, 2023)


ย 

Distance: 18 km+
Elevation Gain: 650m+
ITRA points: 1
UTMB Index: 20K

Details:
Gun Start: 06:00AM (February 12, 2023)
Intermediate cut-off: N/A
Cut-off Time: 7 hours, 01:00PM (February 12, 2023)


ย 
ย 
SCHEDULE OF FEES
ย 
a. LOCAL RUNNERS
๐Ÿ–๐ŸŽ-๐ค๐ฆ
Regular: Php 4500 (November 1 – January 15, 2023)
Late: Php 5000 (January 16 – 29, 2023)
๐Ÿ“๐ŸŽ-๐ค๐ฆ
Regular: Php 3500 (November 1 – January 15, 2023)
Late: Php 4000 (January 16 – 29, 2023)
๐Ÿ‘๐Ÿ”-๐ค๐ฆ
Regular: Php 2500 (November 1 – January 15, 2023)
Late: Php 2900 (January 16 – 29, 2023)
๐Ÿ๐Ÿ–-๐ค๐ฆ
Regular: Php 2000 (November 1 – January 15, 2023)
Late: Php 2400 (January 16 – 29, 2023)
ย 
b. INTERNATIONAL RUNNERS
๐Ÿ–๐ŸŽ-๐ค๐ฆ
Regular: USD 90 (November 1 – January 15, 2023)
Late: USD 100 (January 16 – 29, 2023)
๐Ÿ“๐ŸŽ-๐ค๐ฆ
Regular: USD 75 (November 1 – January 15, 2023)
Late: USD 85 (January 16 – 29, 2023)
๐Ÿ‘๐Ÿ”-๐ค๐ฆ
Regular: USD 60 (November 1 – January 15, 2023)
Late: USD 70 (January 16 – 29, 2023)
๐Ÿ๐Ÿ–-๐ค๐ฆ
Regular: USD 45 (November 1 – January 15, 2023)
Late: USD 55 (January 16 – 29, 2023)
ย 
INCLUSIONS:
– Race bib
– Finisher Shirt
– Finisher Medal
– Head buff (for 80K and 50K runners only)
– Post race meal
– Aid stations
– Environmental fee
– Raffle entry
– Timing chip
ย 
ย 

ย 

Race Venue: Brgy. Cayabu, Tanay, Rizal

๐๐ฒ ๐๐ฎ๐›๐ฅ๐ข๐œ ๐“๐ซ๐š๐ง๐ฌ๐ฉ๐จ๐ซ๐ญ๐š๐ญ๐ข๐จ๐ง:
Option 1
Jeep: Cubao to Cogeo
Jeep: Cogeo to Batangasan Junction (6pm last trip)
Tricycle/Habal habal: Batangasan to Cayabu

Option 2
Jeep/FX/Van: Shaw to Tanay Public Market
Monster Jeep: Tanay to Sta. Ines (via San Andres/Cayabu)
1st trip: 12 noon
2nd trip (last trip): 3pm

๐๐ฒ ๐๐ซ๐ข๐ฏ๐š๐ญ๐ž ๐‚๐š๐ซ:
Google Map Pin: Cayabu Barangay Hall
Link:ย https://goo.gl/maps/vKiQ69vvTLFXP4DJA

๐€๐ซ๐ซ๐š๐ง๐ ๐ž๐ ๐ญ๐ซ๐š๐ง๐ฌ๐ฉ๐จ๐ซ๐ญ ๐ฌ๐ž๐ซ๐ฏ๐ข๐œ๐ž: Van (round trip)
Pick-up points: Greenfields or Cubao
Schedule: 1pm, February 11
Contact: Ms. Mary Ann Leovis
Facebook Link:ย https://www.facebook.com/maryann.leovisย 

1 Balay Talahib Mountain Resort 09270293254
2 Palaya Eco-Natural Farm 09260656757
3 Camp C 09155378284
4 Casa Trinidad Tanay 09472363678
5 SBR FARM AND CAMP 09163261009
6 Camp Hiatus 09178727262
7 The Preserve (Cayabu, Tanay) 09178559140
8 V-Hay Hybernature 09179610943
9 BND-1 CAMPER’S HUB 09177935889
10 Pook Tanglawan 09563013371
11 Camp Marahiya 09498810294
12 Tagpuan Camp & Ecopark 09088813263
13 Caroline’s Hideaway Mountain View 09669972432
14 Two Rivers Teepees and Treehouse 09957914697
15 Anito’s Hill Adventure Park 09475532741
16 Nessie’s Nature Camp 09190059961
17 Likod Bahay Mountain Resort 09951230493
18 La Terraza Mountain Campsite 09175763939
19 Katutubo Ville 09985939274
20 Empire Dragon Campsite 09287156956
21 Cayabu Mountains Resorts Hotel 09498718786

* Please be advised that the mobile signal in the area is unstable. You can also contact them thru their Facebook pages
** Some of the listed above only offers tent accommodation

HOW TO JOIN:

Register thru this link:
Click here

PAYMENT OPTIONS:

BANK: BPI
ACCOUNT NAME: RHEA BATAC
ACCOUNT NUMBER: 1589 4373 88

BANK: BDO
ACCOUNT NAME: RHEA BATAC
ACCOUNT NUMBER: 003640304041

GCASH
RHEA B
09159381163

REGINA B
09265009641

*For over-the-counter transactions, kindly make sure to shoulder the service charge.

Limited slots only. REGISTRATION FEE IS NON-TRANSFERRABLE AND NON-REFUNDABLE.

THERE WILL BE NO ON-SITE REGISTRATION ON RACE DAY.

OVERALL EVENT GUIDELINES:

1. SOCIAL DISTANCING must be observed AT ALL TIMES.
2. All individuals inside the race venue is required to wear face mask. Instances when you may be allowed remove your mask:
a. You need to hydrate and eat.
b. It is the discretion of each runner to take off the mask once there is enough space from other runners along the loop course.
3. Race venue will be limited to the organizing team and participants only.
4. Only registered runners are allowed to run during the event.
5. Runners will be required to fill out and sign a waiver form.
6. Runners are required to have his/her own water bottle or reusable eating and drinking utensils.
7. Gunstart will be strictly followed. Anyone who comes fifteen (15) minutes late from gunstart will be declared DNS (Did Not Start).
8. Runners must be in good health standing to participate in this type of race. NO heart problems or NO serious medical conditions. Runners must sign a waiver of liability during the race kit distribution. No Waiver, NO RACE!
9. In case of withdrawal from the race, the runner must go to the nearest aid station/checkpoint and inform the designated marshal. He may opt to walk back to the starting line or rent a habal at his own expense.
10. IPods, MP3 players, earphones, airpods, and the likes are not recommended. Runners should be vigilant while in the race.
11. The Race Organizers may change any of the rules and regulations necessary to ensure success of the race, without prior notice to the runners.
12. The Race Organizer reserves the right to reject or disqualify any participant who is suspected to be under influence of alcohol or having taken banned substances.
13. Runners found to have been dishonest are immediately disqualified by the Race Organizer.
14. Pacers are not allowed.
15. To ensure physical distancing, runners are not allowed to stay beyond 3 minutes at the aid station at any point during the race.
16. Runners are expected to respect the trail course, the community and his/her fellow runners. Unruly behavior during the race is discouraged.
17. The decision of the Race Director is absolute.

CONTEST ON RACE RESULTS
โ€ข Complaints must be made in writing with sufficient proof and should be submitted to the race organizer before the awarding ceremony.
โ€ข Any online or social media CLAIMS OR PROTEST are not valid and will not be entertained.
For any questions or concerns you may contact us at thepacerepublic@gmail.com

ย 

RECAP 2022

1 thought on “Sta. Ines Mountain Adventure Run 2023”

Leave a Comment

Your email address will not be published. Required fields are marked *